# SDR YENA2023120501544

- Difficulty date: November 30, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 01739
- Aircraft time: 80,067 hours, 29,116 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER NODE ATTACHMENT INTERNAL AREA FROM UPPER TENSION BOLT RH SIDE, CRACK DIRECTION IS 10 OCLOCK, CRACK LENGTH IS 0.105 INCH, IN COCKPIT (1 EA); ALL WORK ACCOMPLISHED ON AE WO # 2023-279/1 NR # 2023-590631 ACCOMPLISHED THE REPAIR OF THE CRACKS FOUND AT THE WINDSHIELD FRAME CENTER POST UPPER FASTENERS LH AND RH COMMON AREA AND THE MIRROR FITTING REPAIR IAW REF /1/ AEM EA 53-0360-23 REV 0 (COVER PART 1 AND PART 2) AND JB EC A23-1068-01.
